# SDR ASAA2024111153947

- Difficulty date: November 11, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 46,351 hours, 13,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET VENT BETWEEN STR 21L AND 22L HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY B MAJOR REPAIR TO FUSELAGE SKIN PANEL 147A3110-3 AT STA 20L-23L AT AFT LAV VENT CUTOUT IAW EA 800-53EA-27859 REV 00.
